Skip to Content

Has anyone had diarrhea while taking Belviq?

Responses (2)

heldaway 1 Feb 2015

Yes! I'm confused because the side effects indicate possible constipation but I've seen nothing on the opposite. I'm only on day 3 so I'm hoping it will pass. Are you experiencing it daily?

SheRock102 1 Feb 2015

I was. I stopped taking it because the diarrhea had gotten so bad til I was scared to eat or drink anything. Although I did lose 3 lbs the first 4 days.

heldaway 1 Feb 2015

Uh oh! Fingers crossed. Thanks for replying.

MsPrez 28 May 2015

I just started taking Belviq and I've experienced the same thing.

belviqnewbie 1 Oct 2015

I've had that problem as well. Have been on Belviq for about 3 wks, loose stool started about a week ago. Especially in the mornings or when i eat greasy foods. But I don't take em during the weekend and I noticed I don't have that issue then. if that helps. At least I know it's not anything more serious than the drug effect.

BelviqUserSeaton 24 May 2017

I am afraid I am going to have to get off it for that reason. I have been on 6 weeks but I guess I didn't notice it until about the 4th week. I likely could have thought it was a food I was eating. But when I started eating more constipating foods like bread etc... and it stayed the same... I realized it could be the pill. I had mostly loose stools. And about once a week diarrhea.

taylin 15 Apr 2018

I have been on Belviq for 9 days now and yesterday experienced very bad diarrhea, I don't want to go off of it because I do think it is working but not sure what to do about this problem?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions